# SDR VQI2016F00030

- Difficulty date: August 3, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N528VA
- Make and model: Airbus A319-112
- Aircraft serial: 3445
- Engine: Cfmint CFM565B6
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: ASNE0437DL20
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, HAD THE FOLLOWING WRITEUP: ENGINE 1 FIRE BOTTLE SQUIB, NR 1 NOT TESTING.  R & R ENGINE 1 BOTTLE 1 SQUIB IAW AMM 26-21-41.  OPS CHECK NO GOOD.  ITEM REMAINS OPEN.  REMOVED CONNECTOR PLUG FROM SQUIB FIRE BOTTLE 1 AND 2 ON ENGINE 1 AND CHECK VOLTAGE 26V ON PIN 1 AND 0L ON PIN2.  DID RESISTANCE CHECK ON P1 TO PIN A ON PLUG A ON FIRE CONTROL PANEL.  GOT 2 OHMS ON PIN 2 TO J GOT OPEN ON INSPECTION OF WIRING CONNECTOR PLUG, SQUIB DONE REPAIR WIRE IAW ESPM REF 25-53-21.  OPS CHECK GOOD.  OK FOR SERVICE.
